HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Fock-space representations of the relativistic supersymmetry algebra in the two-dimensional spacetime

Files in This Item:
pre123.pdf659.43 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83268

Title: Fock-space representations of the relativistic supersymmetry algebra in the two-dimensional spacetime
Authors: Arai, Asao Browse this author
Issue Date: Sep-1991
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 123
Start Page: 2
End Page: 13
Abstract: An operator theoretical analysis is made on the representation of the su­persymmetry(SUSY) algebra originating from the relativistic supersymmetry in the two­ dimensional space-time with a proper treatment of anticommutatvity and commutativity of operators in the SUSY algebra. It is shown that, given on a Hilbert space .fj two self­adjoint supercharges anticommuting in the strong sense, one can construct a representation of the SUSY algebra on .fj such that the supersymmetric Hamiltonian and the momentum operator commute in the strong sense. As an application, a general class of representations of the SUSY algebra is constructed on an abstract Boson-Fermion Fock space.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68870
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University